CSpace  > 数学所
distortioncontrolofconjugaciesbetweenquadraticpolynomials
Cui Guizhen1; Tan Lei2
2010
Source Publicationsciencechinamathematics
ISSN1674-7283
Volume53Issue:3Pages:625
AbstractWe use a new type of distortion control of univalent functions to give an alternative proof of Douady-Hubbard's ray-landing theorem for quadratic Misiurewicz polynomials.The univalent maps arise from Thurston's iterated algorithm on perturbation of such polynomials
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49102
Collection数学所
Affiliation1.中国科学院数学与系统科学研究院
2.Laboratoire de Math′ematiques,UMR du CNRS 6093,Universit′e d'Angers,2 bd.Lavoisier
Recommended Citation
GB/T 7714
Cui Guizhen,Tan Lei. distortioncontrolofconjugaciesbetweenquadraticpolynomials[J]. sciencechinamathematics,2010,53(3):625.
APA Cui Guizhen,&Tan Lei.(2010).distortioncontrolofconjugaciesbetweenquadraticpolynomials.sciencechinamathematics,53(3),625.
MLA Cui Guizhen,et al."distortioncontrolofconjugaciesbetweenquadraticpolynomials".sciencechinamathematics 53.3(2010):625.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cui Guizhen]'s Articles
[Tan Lei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cui Guizhen]'s Articles
[Tan Lei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cui Guizhen]'s Articles
[Tan Lei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.